# SDR UALA2011091204947

- Difficulty date: September 12, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 83,721 hours, 13,513 cycles
- Engine: Pwa PW4060
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Condition: Faulty
- Location: Fueling Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO POWER TO UNDER WING FUELING PANEL.  BRACKET FOR PROX SW SWITCH ACTUATOR IS DAMAGED.  NEED TO HOLD ACTUATOR FOR PROX SWITCH IN PLACE WHILE FUELING.  (PCN 160-5008) IN LOB.  ITEM 90 PCN 160-0288 IS NOT AVAIL.  ORDERED PART OSTF# X1392. -INF-  :PCN 160-0288 ON OSYF Z1446 .*OPB-JSPP*. -INF-  :REFUEL DOOR TARGET MISSING WILL NEED A MAGNET TO ACTUATE SW, EACH FUELING OF ACFT.  PARTS: 160-0288  114T2454-6  SPRING*Z1446*.  REPLACED BRACKET AND ACTUATOR.
